A Queensland police officer was rushed to the hospital with blood clots just days after getting the Pfizer COVID-19 vaccine.
The 40-year-old man who worked patrolling the state’s quarantine hotels received the Pfizer jab on Sunday 18th April.
Just three days later, the officer was admitted to hospital after he developed blood clots.
As of press time, the officer has since been discharged and has returned to active duty.
Queensland Health, the main health department of the state, is investigating the incident alongside the Therapeutic Goods Administration (TGA, the country’s highest drug regulator.
Deputy Premier Steven Miles denied that the blood clot incident is linked with the coronavirus vaccine, stating that it is too early to establish a connection.
He said: “What people should be very confident in though, is that our medical authorities are determined to investigate any such incident and provide that information and data, nationally and indeed internationally.
“It will be thoroughly investigated, our TGA is one of the strictest in the world.”
In a statement released on Wednesday 21st, the health department avoided answering questions about the incident and attempted to deflect concerns regarding the officer’s situation.
“Queensland Health is aware of media reports that a 40-year-old had presented to a hospital following the coronavirus vaccine.
“The patient presented to a private hospital, is not currently admitted and any queries should be directed to the Federal Government.
The statement continued, stating that all adverse reactions to the COVID-19 vaccines are reported to the Therapeutic Goods Administration.
“The TGA will then undertake an assessment and determine whether there is any clinical link to the vaccination.”
Pfizer, the pharmaceutical giant responsible for the development of the experimental vaccine, said that it had undergone “comprehensive assessment of ongoing aggregate safety data” for its vaccine, and said blood clots aren’t a risk identified with receiving the jab.”
In a statement, Pfizer said: “(The assessment) provided no evidence to conclude that arterial or venous thromboembolic events (blood clots), with or without thrombocytopenia, are a risk associated with the use of our COVID-19 vaccine.”
Unfortunately, the officer’s case is just one of many, as more people around the world are falling ill – or even dying – from receiving doses of the coronavirus vaccines.
We urgently need your support!
We rely solely on your support to help
fund our investigative reports.
If you like what we do then please help us to
keep doing it by supporting us today.
Please choose your preferred
method to show your support